# SDR AUS20021052

- Difficulty date: September 10, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 1013840961
- Condition: Sheared
- Location: Pax Door
- Part time: 4,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PRIOR TO FLIGHT THE PILOT WAS CLOSING THE AIRSTAIR DOOR. WHEN THE INTERNAL DOOR HANDLE REACHED THE LOCKING POINT THE HANDLE SHAFT SHEARED. THE DOOR HANDLE HAD BEEN INSTALLED ONLY 49 HOURS (76 CYCLES) PREVIOUS DUE TO THE SAME DEFECT.
